Results 1 to 11 of 11
Like Tree2Likes
  • 2 Post By jimmyinkedup

Thread: steroids have ruined my life. am I a lost case?

  1. #1
    yasha91 is offline New Member
    Join Date
    Jan 2016
    Posts
    2

    steroids have ruined my life. am I a lost case?

    hello everyone,
    Please don't judge me. I was young and stupid.
    I was always a skinny goofy guy no matter how much I worked out. so about 3 years ago in early 2013 I decided to start using steroids in order to get big. I used testosterone cypionate for about 3 months with d-balls and I saw increased size in muscle and Increased weight. i went from about 135 to 145 pretty fast. after I finished this cycle (idk if you even can call it a cycle) I never did a PCT. I thought my body will just fix itself. I noticed my balls got smaller and also my penis. The following year in the summer of 2014 I used anavar and i didn't get any effect from it. After that I had my gallbladder removed since I got extremely sick and my gallbladder didn't work right. so after the surgery I lost a lost of weight and decided to run testosterone injections again for 1 month. I gained weight back quickly, especially in my abdomen but I never did a PCT. my libido was low, I had hard time keeping an erection and my testicles were smaller. In may of 2015 I went to see the urologist complaining of ED and smaller testicles and Penis. the doctor gave me claims and told me my body will come back to normal, it just takes time. he ran some blood work and this was the results:
    - testosterone free 56.8 pg/mL
    - testosterone bioavailability 92.1 ng/dL
    - SHBG 80 nmol/L
    - albumin, serum 3.5 g/dL
    - testosterone, total, LCMSM 851 ng/dL

    I was on cialis for couple more months and I was tired of it and wanted to find a solutions already.
    A friend of mind told me to a PCT to get my body starting again so I injected myself with HMG and I immidietly saw and increase in testicular size but penis was just a little bit bigger. I also did rally liquid clomid and tamoxifen for about 2 weeks but it was so nasty I stopped using it. recently, I got access to Clomid oral tablet so i started using 50mg a day in hope to get my ball back to their original size and hopefully my penis as well. I was on climbed for 2 weeks but it seems that my got even more smaller so I stopped using it. Im so frustrated with all of this. I wish I would never did any of this things to my body. please don't judge me. I was really young and stupid. Im now 24 years old and I just want to be normal again. my balls seems like they are pulling again my body. it I feel like there is no connection between my brain and my penis. I have weak erections and I don't last long in bed.
    Does anyone know if there is any solution to my problem? did anyone experience this before?
    Im beyond frustrated and I hope I gave you as much details I could.
    Thank you everyone!

    edited: P.S. I'm 5'8" and about 170 Lbs. now

  2. #2
    somewhatjacked's Avatar
    somewhatjacked is offline Associate Member
    Join Date
    Oct 2015
    Posts
    222
    Hope you feel better soon buddy.

    I think you need to seek professional help.

    If one doctor said no then go to another doctor until someone helps.

    There are some very knowledgeable members here who might be able to help but until then keep trying what you can.

    Good luck.

  3. #3
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Do you have the ability to seek the help of an endo?
    The urologist just left things as they were and said give it time? I mean Perhaps an endo could be of more help here.
    You have to remember that self medicating put you in thee position you are in right now. It might be easy to say well I think I will attempt my own treatment and start a pct or start running clomid etc but you really should try to seek professional help and guidance with this man.
    Do I have my own opinions as to what a prudent course of action MIGHT be to get your body back to functioning the way it should be, yes of course I do, but I am no Dr. I think a Dr Scally Power PCT type restart might be your best, most prudent course of action but again Im not a Dr and thats not for me to say man. Id really try to see if you can get a referral to a Dr that is a bit on the open minded side and maybe has some experience in this area. I know that is a tall order but I really feel in a case like this medical supervision is imperative man.
    Best of Luck to you bro.....
    almostgone and NACH3 like this.

  4. #4
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,468
    Going and seeing an endocrinologist would be your best bet

  5. #5
    applips's Avatar
    applips is offline Junior Member
    Join Date
    Dec 2015
    Posts
    122
    I feel you man, you will be fine.

    As guys advised go to an endo

  6. #6
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Yes, we see some young guys like you, that have problems after cycling. It is why we strongly recommend against it.

    From the partial blood work your total testosterone seems to be normal/high, SHBG elevated but without ranges and without all the other markers you would need to check its hard to say anything.

  7. #7
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Your penis cannot shrink. It just isn't getting as hard.

  8. #8
    RangerDanger830's Avatar
    RangerDanger830 is offline Knowledgeable Member
    Join Date
    Feb 2014
    Location
    North Carolina
    Posts
    1,870
    Your penis can shrink, though only after extended periods of neglect. This is seen mostly in those with ED in their later years. Here's a neat little article with some fun facts:

    http://www.m.webmd.com/men/guide/8-t...out-your-penis

  9. #9
    tempest818 is offline Associate Member
    Join Date
    Sep 2015
    Posts
    224
    The dick should hang lower than the balls-rich piana

  10. #10
    SOL!D5NAK3's Avatar
    SOL!D5NAK3 is offline Associate Member
    Join Date
    Jun 2014
    Location
    iran,tehran
    Posts
    432
    Your albumin seems a lil low, albumin is one the most important things in the body. Show your blood work to a doctor

  11. #11
    yasha91 is offline New Member
    Join Date
    Jan 2016
    Posts
    2
    Thank you guys for all the support! ill be definitely looking forward to work with an endocrinologist in order to fix my problem.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •